Ask a Neurologist and Get an Answer ASAP
Hi, thanks for getting in touch. I'm sorry to hear about the odd taste. I think the floradix is unlikely to have caused a problem and excess iron in the body is unlikely to be the cause of the metallic taste but this can be confirmed by asking your GP to check your iron levels. The reason it's unlikely is that the body is very good at getting rid of excess iron very easily. More important is to ask your GP to check your kidney and liver blood tests. Just to be sure. It's not necessarily related to a problem with either but they certainly can cause metallic tastes in the mouth. The other thing is the acid reflux from the stomach can also cause a metallic taste so speak to your GP about potentially starting some medication to treat this and see if it helps. I hope that's helpful, all the very best.
It's 1000% not the floradix. You can get that thought away I promise. I would get the thrush treated and also ask your GP to test you for diabetes too just in case.